# SDR FDEA201704081113

- Difficulty date: April 8, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,547 hours, 21,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FLT LEVEL 350, THE RT MAIN ENTRY DOOR ESCAPE ARM LIGHT & ALARM ACTIVATED DURING FLT AND AT BLOCK-IN.   WARNING SYSTEM FUNCTIONED NORMAL DURING PRESSURIZATION.
